Pillows Under Eyes After Juvederm, What are My Options for Fixing this? (photo)
- Asked by saraham in netherlands
- 2 years ago
I have had Juvederm injected under my eyes 6 days ago to fill in the hollowness. Approx. 5 hours after the injection I saw visible pillows (half moon shape) appearing in the injected area. The pillows have not subsided. I does seem though that in the morning the pillows appear more puffy than in the evening. Should I wait before having Hyl. injection to dissolve the Juvederm? It was not cheap to have this done! I have attached picture before and after treatment. Please help!
Juvederm in the tear troughs
As other panel members have stated, it is best to wait about two weeks after your injections before making any decisions. The vitrase can be used at that time to dissolve your product if you desire. I agree with other panel members as well that Restylane is typically the bewst choice for this area.
Web reference: http://www.celibre.com/juvederm-injections.aspx
Juvederm for undereye area
Though some patients do take longer to recover from injections and swelling, sometimes the injections are misplaced or too much filler is used. It's best to wait 10-14 days from the time of treatment to evaluate the areas injected and decide how to proceed. If the Juvederm was injected in the wrong area or too much was injected then it can be easily dissolved with Hyaluronidase. I would agree with the other responses as well that in the future you may consider Restylane for the undereye area. From our experience it appears to attract less water and therefore have less of a chance of puffiness.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Over fill of filler in the lower eyelids
Although not all of the swelling has resolved and 10-14 days is a good time for most of the swelling to resolve it appears as if you may have excess filler present and Vitrase enzyme may be needed to dissolve some of it to improve your look!
Restylane is a better choice in that area in the future!
Web reference: http://www.talroudnerplasticsurgery.com/fillers.php
Juvederm Can Cause Swelling Under Your Eyes
Juvederm works by attracting fluid to an area. Sometimes it hold more fluid than we want. This is especially true under the eyes. Swelling can resolve over the first two weeks. However some people have swelling that lasts for months, or even years.
I would wait a total of two weeks from the time of your treatment. If there is still swelling at that point, it is advisable to have the Juvederm dissolved with hyaluronidase.
It is also worth mentioning that, while Juvederm is a wonderful product, Restylane is less likely to swell under the eyes. Next time you may want to try that product instead.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.